# SDR RAIA201606100001

- Difficulty date: June 5, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 42,462 hours, 35,332 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Condition: Disconnected
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD BANG HEARD DURING APPROACH TO RDU. SMOKE SEEN FROM BELOW 10A. TURNING OFF BLEED AND PAC STOPPED SMOKE.  FOUND LT PACK MUFFLER DISCONNECTED.  SECURED MUFFLER.  OPS CHECK GOOD
